The motion of a melting body between two elastic half-spaces
Doklady Akademii Nauk, Tome 282 (1985) no. 4, pp. 813-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_4_a9,
author = {G. G. Chernii},
title = {The motion of a melting body between two elastic half-spaces},
journal = {Doklady Akademii Nauk},
pages = {813--818},
year = {1985},
volume = {282},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_4_a9/}
}
G. G. Chernii. The motion of a melting body between two elastic half-spaces. Doklady Akademii Nauk, Tome 282 (1985) no. 4, pp. 813-818. http://geodesic.mathdoc.fr/item/DAN_1985_282_4_a9/